# SDR SWAA2022032175620

- Difficulty date: February 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 31,852 hours, 14,423 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Counterweight
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B COUNTER BALANCE WEIGHTS ARE CORRODED. / [01] REPAIRED PER EA 22-157-00365.;[02] VERIFIED REPAIRED PER EA 22-157-00365. OK TO INSTALL WEIGHTS.;[03] VERIFIED WEIGHT INSTALLATION PER AVIATION PARTNERS BOEING MM 57-44-02 ON STEPS 1 AND 2.;[04] OK TO INSTALL WRAP AROUND PANEL OVER COUNTER BALANCE WEIGHTS;[05] VERIFIED COMPLETION OF ALL WORK
